American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Neil J. Calkin, Julia Davis, Michelle Delcourt, Zebediah Engberg, Jobby Jacob and Kevin James. Discrete Bernoulli convolutions: An algorithmic approach toward bound improvement. Proc. Amer. Math. Soc. 139 (2011) 1579-1584. MR 2763747.
Abstract, references, and article information   
View Article: PDF

[2] Jaroslav Tiser. Vitali covering theorem in Hilbert space. Trans. Amer. Math. Soc. 355 (2003) 3277-3289. MR 1974687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Samuel Kaplan. Lebesgue theory in the bidual of $C(X)$. Memoirs of the AMS 121 (1996) MR 1329941.
Book volume table of contents   

[4] Stephen T. L. Choy and James C. S. Wong. A characterization of the second dual of $C\sb 0(S,A)$ . Proc. Amer. Math. Soc. 120 (1994) 203-211. MR 1163330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joaquín M. Gutiérrez. Weakly continuous functions on Banach spaces not containing $l\sb 1$ . Proc. Amer. Math. Soc. 119 (1993) 147-152. MR 1158000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Emanuele Casini and Pier Luigi Papini. A counterexample to the infinity version of the Hyers and Ulam stability theorem . Proc. Amer. Math. Soc. 118 (1993) 885-890. MR 1152975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans G. Kellerer. Uniqueness in bounded moment problems . Trans. Amer. Math. Soc. 336 (1993) 727-757. MR 1145730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Du-Won Byun. Inversions of Hermite semigroup . Proc. Amer. Math. Soc. 118 (1993) 437-445. MR 1145414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jean-Pierre Troallic. Quasi-continuit\'e, continuit\'e s\'epar\'ees, et topologie extr\'emale . Proc. Amer. Math. Soc. 110 (1990) 819-827. MR 993759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. T. Trent. Invariant subspaces of finite codimension for measures with thin support . Proc. Amer. Math. Soc. 109 (1990) 369-374. MR 1010003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerald Beer. Conjugate convex functions and the epi-distance topology . Proc. Amer. Math. Soc. 108 (1990) 117-126. MR 982400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Charles Stegall. Generalizations of a theorem of Namioka . Proc. Amer. Math. Soc. 102 (1988) 559-564. MR 928980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Ülger. Weakly compact bilinear forms and Arens regularity . Proc. Amer. Math. Soc. 101 (1987) 697-704. MR 911036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Ali Khan and Nikolaos S. Papageorgiou. On Cournot-Nash equilibria in generalized qualitative games with an atomless measure space of agents . Proc. Amer. Math. Soc. 100 (1987) 505-510. MR 891154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. J. Kalton, E. Saab and P. Saab. On the Dieudonn\'e property for $C(\Omega,E)$ . Proc. Amer. Math. Soc. 96 (1986) 50-52. MR 813808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Bourgain, V. Milman and H. Wolfson. On type of metric spaces . Trans. Amer. Math. Soc. 294 (1986) 295-317. MR 819949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Raymundo Alencar. Multilinear mappings of nuclear and integral type . Proc. Amer. Math. Soc. 94 (1985) 33-38. MR 781051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nikolaos S. Papageorgiou. Representation of set valued operators . Trans. Amer. Math. Soc. 292 (1985) 557-572. MR 808737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. Ghoussoub and M. Talagrand. A noncompletely continuous operator on $L\sb{1}(G)$ whose random Fourier transform is in $c\sb{0}(\hat G)$ . Proc. Amer. Math. Soc. 92 (1984) 229-232. MR 754709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lester E. Dubins and David Heath. On means with countably additive continuities . Proc. Amer. Math. Soc. 91 (1984) 270-274. MR 740184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jens Peter Reus Christensen. Theorems of Namioka and R. E. Johnson type for upper semicontinuous and compact valued set-valued mappings . Proc. Amer. Math. Soc. 86 (1982) 649-655. MR 674099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Tzuu Shuh Chiang. A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle . Proc. Amer. Math. Soc. 85 (1982) 603-605. MR 660613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Elias Saab. On Dunford-Pettis operators that are Pettis-representable . Proc. Amer. Math. Soc. 85 (1982) 363-365. MR 656103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Denis Chansolme. On the division of distributions by analytic functions in locally convex spaces . Trans. Amer. Math. Soc. 274 (1982) 319-325. MR 670935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William H. Graves. Universal Lusin measurability and subfamily summable families in abelian topological groups . Proc. Amer. Math. Soc. 73 (1979) 45-50. MR 512056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] L. F. Heath and T. J. Suffridge. Starlike, convex, close-to-convex, spiral-like, and $\Phi $-like maps in a commutative Banach algebra with identity . Trans. Amer. Math. Soc. 250 (1979) 195-212. MR 530050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jon C. Helton. Nonlinear operations and the solution of integral equations . Trans. Amer. Math. Soc. 237 (1978) 373-390. MR 479379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2